# SDR REXA2014112401146

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 22,189 hours, 19,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RT FUSELAGE MIDDLE EMER LIGHTS INOPERATIVE.  REMOVED NR 3 BATTERY PACK & RE-SEATED ONE OF THE THREE FUSES.  PERFORMED OPERATIONAL CHECK, NO DEFECTS NOTED.  RE-INSTALLED THE SAME NR 3 BATTERY PACK IAW AMM 33-51-04.
